# SDR CA001103011

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,775 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980170
- Condition: Damaged
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 93-02-05 AND LYC SB 342C ADDR BENDING LIMITS FOR FUEL LINE ALONG WITH MEANS OF MINIMIZING HAZARDS OF FUEL LINE DAMAGE.  2 LIMITS LISTED ARE NO BENDS WITHIN 0.69 INCH FROM END AND MIN RADIUS OF 0.62 INCH  (.6250 INCH) TO CENTER OF FUEL LINE.  WHEN LINE IS BENT TO THESE LIMITS AND INST ON NR 2 CYL, IT COMES WITHIN 0.20 INCH OF COWL, OVERLAPS COWL HALF JOIN BY 0.40 INCH IN VERTICAL PLANE.  WITH OVERLAP, TORQUE DEFLECTION OF ENG COULD ALLOW CONTACT OF FUEL LINE TO INNER COWL FLANGE.  MINOR DEVIATION FROM SB INSTRUCTIONS WILL ELIMINATE HAZARD.  IF BEND STARTS AT 0.69 INCH FROM END AND MIN RADIUS IS REDUCED TO 0.30 INCH, DISTANCE TO INNER COWL IS ACCEPTABLE AND NO DANGER OF CONTACT WITH COWL EXISTS.  (X)
